# SDR AALA2020062549024

- Difficulty date: June 21, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 18,440 hours, 8,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY POWER SUPPLY UNIT SYSTEM TEST ON CIDS1 SHOWS FAULTS.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERIES AT LOCATIONS 10WL (AALA202006239002) AND 11WL (AALA202006249024) PER AMM 33-51-38.
